Публикация №4122

Название публикацииSTOCHASTIC DUALITY OF MARKOV PROCESSES: A STUDY VIA GENERATORS
Название на другом языке
Тип публикацииСтатья
ИзданиеStochastic Analysis and Applications
ИздательНе задан
ISBN0736-2994
DOI10.1080/07362994.2013.827098
Год издания2013
Том31
Номер6
ГлаваНе задан
Страницы992-1023
АннотацияНе задан
АвторыКолокольцов Василий Никитич
и др.
ссылка в Internethttp://arxiv.org/pdf/1304.1688.pdf
РИНЦ2
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(2011) MARKOV PROCESSES, SEMIGROUPS AND GENERATORS

(2003) MEASURE-VALUED LIMITS OF INTERACTING PARTICLE SYSTEMS WITH K-NARY INTERACTIONS - I. ONE-DIMENSIONAL LIMITS

(2011) STOCHASTIC MONOTONICITY AND DUALITY FOR ONE-DIMENSIONAL MARKOV PROCESSES

(2015) STOCHASTIC MONOTONICITY AND DUALITY OF K-TH ORDER WITH APPLICATION TO PUT-CALL SYMMETRY OF POWERED OPTIONS